# SDR AALA991122

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 31H INOPERATIVE.  RESECURED CONNECTOR TO EMERGENCY EXIT LIGHT AT SEAT 31H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
